MathSciNet Relay Station
MathSciNet bibliographic data
MR2091483 37F10 (30C65 37F30 37F50)
Hinkkanen, Aimo; Martin, Gaven J.; Mayer, Volker Local dynamics of uniformly quasiregular mappings. Math. Scand. 95 (2004), no. 1, 80–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement